# SDR USAA040082

- Difficulty date: March 26, 2004
- Submitted: May 14, 2004
- Operation: Air carrier
- Aircraft: N705UW
- Make and model: Airbus A319-112
- Aircraft serial: 0929
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: D5347209300000
- Condition: Corroded
- Location: Fuselage
- Part time: 16,307 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BFM - FOUND LONGITUDINAL FLOOR SUPPORT CORRODED 2.3 INCHES LONG BY 1.7 INCHES WIDE BY .070 INCH DEEP AREA, BETWEEN FRAME 66/70, -Y 800MM.  REPLACED LONGITUDINAL FLOOR SUPPORT PER SRM 51-42-11, SRM 53-00-14 AND SRM 51-74-00.  CORRODED LEVEL 2, TASK NR JA-260-53500.  (M)
